# SDR DALA1250613719

- Difficulty date: October 8, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 39,387 hours, 16,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS AT SEAT 24D AND 33D INOPERATIVE.  MX REPLACED SEAT SOCKET AT 24D AND RELAMPED 33D ALL IAW AMM 33-51. OPS CHECKED OK.
